# SDR DALA2016062905017

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES ON L1 EVACUATION SLIDE LANYARD CABLE, SN 00599.  LANYARD CABLE WAS REPLACED IAW AMM 25-62-00-201.
